# SDR CALA2019072901266

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 57,275 hours, 24,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348001921600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT FLOOR WEB IS CRACKED AT FR68-69 JUST AFT OF L2 DOOR SILL ON REF 9294422 SPEC A3NB-53-3-6222. REMOVED, FABRICATED & INSTALLED NEW FLOOR WEB AT FRAME 68-69 JUS T AFT OF L2 DOOR SILL IAW SRM 51-42-11-001 PARA E, H, F & SRM 51-31-00-801, SRM 51-23-11-801 AT ON HANGAR NR 929 4422 PERFORMED.
